# SDR AUS20010931

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Wire
- Condition: Transposed
- Location: F/M Computer
- Component: Flight Manageme
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT CONTROL COMPUTER TO STABILISER POSITION SENSOR WIRES TOPIN 22 AND PIN 23ON CONNECTOR D4079 CROSSED.
